MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ ANAEROBE CONTAINER SYSTEM WITH INDICATOR; DEVICE, GAS GENERATING

BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ ANAEROBE CONTAINER SYSTEM WITH INDICATOR; DEVICE, GAS GENERATING
Model Number 260001
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd gaspak¿ ez anaerobe container system with indicator were contaminated.There was no report of confirmatory testing.No patient impact was reported.The following information was provided by the initial reporter: (b)(6).
 
Event or Problem Description
It was reported that bd gaspak¿ ez anaerobe container system with indicator were contaminated.There was no report of confirmatory testing.No patient impact was reported.The following information was provided by the initial reporter: "it has been reported that the customer has opened the boxes to find sachets with contaminants on the outside.The customer has removed the whole batch from use.".
 
Additional Manufacturer Narrative
H.6.Investigation summary customer complained that gaspak ez container catalog 260001 showed contamination (black spot).Photos received from customer were evaluated.Black spot observed.This is considered cosmetic defect and do not affect product performance.Retention samples did not showed evidence of customer claim.Based on information evaluated, this complaint is confirmed.Complaint will be monitored for trend.

Brand Name
BD GASPAK¿ EZ ANAEROBE CONTAINER SYSTEM WITH INDICATOR
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14580232
Report Number2647876-2022-00152
Device Sequence Number1996312
Product Code KZJ
UDI-Device Identifier30382902600016
UDI-Public30382902600016
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/01/2023
Device Model Number260001
Device Catalogue Number260001
Device Lot Number2007637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown